| Model Number |
SIG45AMT |
| Medical Device Problem Codes |
Retraction Problem (1536); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a robotic laparoscopic lung wedge resection, when the reload was applied to transect the lung, the cartridge was completely fired but would not open and had difficulty retracting to the knife blade.The handle was removed during troubleshooting; however, the cartridge remained locked on the lung tissue, and the proximal end of the cartridge shaft broke off.Moreover, the handle cracked.To resolve the issue, the cartridge was resected from the lung for removal, and the tissue was re-stapled.The surgical case was extended by approximately one hour.Medtronic's initial evaluation of the incident device found incomplete retraction condition.
Additional Manufacturer Narrative
D10 concomitant product: egiaustnd, egiaustnd endogia ultra univ std stap (lot#p6d1123); sig45ctamt, tri 2.0 sig45ctamt 45 ct med thk 12mm (lot#n6d1160y); sig45amt, tri-staple 2.0 45 artic med thick sulu (lot#p6e0843) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.